# SDR USAA2014071000003

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 42,596 hours, 19,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FWD FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AT FWD FLIGHT ATTENDANT JUMP SEAT.
